KAKE | Wichita, Kansas | News, Weather, & Sports

Pharmacists' Picks

By: Sahar El-Hodiri
By: Sahar El-Hodiri

Stay up-to-date with KAKE News:

With all the different medications out there, how do you know which ones to take when you're sick?

We thought it would help you to know what pharmacists take when they're sick.

We asked three Wichita pharmacists, one at Dandurands, one at Target West, and one at the Medicine Shoppe.

When it comes to headaches, all three say you just can't beat good old Tylenol, or just generic Acetaminophen.

For allergies, all agree on Benadryl, Chlortrimeton or their generic equivalents.

For colds, Target's pharmacist picks Sudafed or generic decongestant. Dandurands prefers Congestac, and the Medicine Shoppe goes with the generic version of Comtrex.

Next, we got a little more personal. For flatulance, one pharmacist mentions Phazyme. But all say these products all have the same active ingredient, Simethicone, so take your pick.

And while we're at it, what about constipation? Phillips Milk Of Magnesia or the generic form make the list. But again, Metamucil and Citrocel have the same active ingredients, so just choose a brand and flavor you like.

For muscle pains, sprains and backaches, all three agree on Ibuprofen and if you're worried about other conditions, just ask your pharmacist.


KAKE TV 1500 N. West Street Wichita, KS 67203-1323 (316) 943-4221
Gray Television, Inc. - Copyright © 2002-2014 - Designed by Gray Digital Media - Powered by Clickability 158077 - kake.com/a?a=158077